# SDR CALA2021081301331

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 42,367 hours, 14,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 4221T1003
- Condition: Failed
- Location: Flap Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ALT TE FLAP DRIVE BREAKER POPPED. REF WDM 27-53-12-2 PG2. WIRING CKS GOOD TO PUMP ALL 3 PHASES ARE GOOD AND A GOOD GROUND ON PIN 4. C/B NOT POPPING WITH CANNON PLUG D1012 OFF.  NEEDS M339 DRIVE MOTOR. REMOVED AND REPLACED ALTERNATE FLAP DRIVE MOTOR I.A.W A.M.M 27-51-53. OPS CHECK GOOD .BREAKER STAYS IN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1864010  SN OFF 3864 IPC REFERENCE # 27-51-51 FIGURE 1 MOTOR, HYD, T/E  OFF 29-2751-9-0025 3864 ON 29-2751-9-0025 5990
